×

zbMATH — the first resource for mathematics

Functional analytic (ir-)regularity properties of SABR-type processes. (English) Zbl 1396.91579

MSC:
91B70 Stochastic models in economics
60H30 Applications of stochastic analysis (to PDEs, etc.)
91G20 Derivative securities (option pricing, hedging, etc.)
91G30 Interest rates, asset pricing, etc. (stochastic models)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abramowitz, M.; Stegun, I. A., Handbook of Mathematical Functions: With Formulas, Graphs, and Mathematical Tables., (1964), Dover Publications, US · Zbl 0171.38503
[2] Albeverio, S.; Röckner, M., Classical Dirichlet forms on topological vector spaces — closability and a cameron-martin formula, Journal of Functional Analysis, 88, 395-436, (1990) · Zbl 0737.46036
[3] Alili, L.; Gruet, J.-C., Exponential Functionals and Principal Values Related to Brownian Motion., An explanation of a generalized Bougerol’s identity in terms of hyperbolic Brownian motion, (1997)
[4] J. Amstrong, M. Forde, M. Lorig & H. Zhang (2015) Small-time asymptotics for a general local-stochastic volatility model with a jump-to-default: Curvature and the heat kernel expansion, Preprint, 1312.2281.
[5] A. Antonov, M. Konikov & M. Spector (2015) The Free Boundary SABR: Natural Extension to Negative Rates, Preprint, SSRN//2557046.
[6] A. Antonov & M. Spector (2012) Advanced Analytics for the SABR Model, Preprint, SSRN//2026350.
[7] Balland, P.; Tran, Q., SABR goes normal, Risk, 26, 6, 72, (2013)
[8] Bass, R. P., Probability and Its Applications., Diffusions and Elliptic operators, (1998), Springer, Berlin
[9] Ben Arous, G., Développement asymptotique du noyau de la chaleur hypoelliptique hors du cut-locus, Annales Scientifiques de lEcole Normale Supérieure, 4, 21, 307-331, (1988) · Zbl 0699.35047
[10] Ben Arous, G., Methods de Laplace et de la phase stationnaire sur lespace de Wiener, Stochastics, 25, 125-153, (1988) · Zbl 0666.60026
[11] Benaim, S.; Friz, P., Regular variation and smile asymptotics, Mathematical Finance, 19, 1-12, (2009) · Zbl 1155.91377
[12] Berestycki, H.; Busca, J.; Florent, I., Computing the implied volatility in stochastic volatility models, Communications on Pure and Applied Mathematics, 57, 10, 1352-1373, (2004) · Zbl 1181.91356
[13] Blath, J.; Döring, L.; Etheridge, A., On the moments and the interface of the symbiotic branching model, The Annals of Probability, 39, 252-290, (2011) · Zbl 1219.60082
[14] Borodin, A. N.; Salminen, P., Handbook of Brownian Motion — Facts and Formulae, (1996), Birkhäuser, Basel · Zbl 0859.60001
[15] Böttcher, B., Feller processes: the next generation in modeling. Brownian motion, Lévy processes and beyond, PLoS ONE, 5, 12, e15102, (2010)
[16] Böttcher, B., On the construction of Feller processes with unbounded coefficients, Electronic Communications in Probability, 16, 545-555, (2011) · Zbl 1243.60061
[17] Böttcher, B.; Schilling, R.; Wang, J., Lecture Notes in Mathematics, 2099, (2013), Springer, Berlin
[18] Bouleau, N.; Denis, L., Energy image density property and local gradient for Poisson random measures, Journal of Financial Analysis, 257, 4, 1144-1174, (2009) · Zbl 1174.60023
[19] Bouleau, N.; Hirsch, F., Dirichlet Forms and Analysis on Wiener Space., (1991), De Gruyter, Berlin · Zbl 0748.60046
[20] Chavel, I., Eigenvalues in Riemannian Geometry, 115, (1984), Academic Press, US
[21] B. Chen, C. W. Oosterlee & H. van der Weide (2011) Efficient unbiased simulation scheme for the SABR stochastic volatility model, Preprint, http://ta.twi.tudelft.nl/ mf/users/oosterle/oosterlee/SABRMC.pdf.
[22] S. De Marco & P. K. Friz (2013) Varadhan’s formula, conditioned diffusions, and local volatilities, arXiv.org/abs/1311.1545.
[23] S. De Marco, C. Hillairet & A. Jacquier (2013) Shapes of implied volatility with positive mass at zero, arXiv:1310.1020. · Zbl 1407.91246
[24] Demuth, M.; van Casteren, J. A., Stochastic Spectral Theory for Selfadjoint Feller Operators., (2000), Birkhäuser, Basel · Zbl 0980.60005
[25] Deuschel, J. D.; Friz, P. K.; Jacquier, A.; Violante, S., Marginal density expansions for diffusions and stochastic volatility, part I: theoretical foundations, Communications on Pure and Applied Mathematics, 67, 1, 40-82, (2014) · Zbl 1300.60093
[26] Deuschel, J. D.; Friz, P. K.; Jacquier, A.; Violante, S., Marginal density expansions for diffusions and stochastic volatility, part II: applications, Communications on Pure and Applied Mathematics, 67, 2, 321-350, (2014) · Zbl 1415.91326
[27] P. Dörsek & J. Teichmann (2010) A semigroup point of view on splitting schemes for stochastic (Partial) differential equations, arXiv/1011.2651.
[28] Elworthy, D., Geometric aspects of diffusions on manifolds. Springer, Lecture Notes in Mathematics, 1362, 277-425, (1988)
[29] Ethier, S. N.; Kurtz, T. G., Markov Processes: Characterization and Convergence., (1986), Wiley, New York · Zbl 0592.60049
[30] Forde, M.; Pogudin, A., The large-maturity smile for the SABR and CEV-Heston models, International Journal of Theoretical and Applied Finance, 16, 8, 0219-0249, (2013) · Zbl 1290.91160
[31] M. Forde & H. Zhang (2015) Sharp tail estimates for the correlated SABR model, Preprint, https://nms.kcl.ac.uk/martin.forde/SABRTailsRho.pdf.
[32] Fukushima, M.; Oshima, Y.; Takeda, M., Dirichlet Forms and Symmetric Markov Processes., (1994), De Gruyter, Berlin · Zbl 0838.31001
[33] Gatheral, J.; Hsu, E.; Lawrence, P.; Ouyang, C.; Wang, T.-H., Asymptotics of implied volatility in local volatility models, Mathematical Finance, 22, 4, 591-620, (2012) · Zbl 1270.91093
[34] Gatheral, J.; Wang, T.-H., The heat kernel most likely path approximation, International Journal of Theoretical and Applied Finance, 15, 1, 1250001, (2012) · Zbl 1236.91147
[35] Grigor’yan, A., Heat Kernel and Analysis on Manifolds., (2009), American Mathematical Society · Zbl 1206.58008
[36] Gulisashvili, A., Asymptotic formulas with error estimates for call pricing functions and the implied volatility at extreme strikes, SIAM Journal on Financial Mathematics, 1, 1, 609-641, (2010) · Zbl 1284.91545
[37] Gulisashvili, A., Left-wing asymptotics of the implied volatility in the presence of atoms, International Journal of Theoretical and Applied Finance, 18, 2, 1550013, (2015) · Zbl 1337.91043
[38] A. Gulisashvili, B. Horvath & A. Jacquier (2015) Mass at zero in the uncorrelated SABR model and implied volatility asymptotics, Preprint, papers.ssrn.com/ sol3/papers.cfm?abstract-id=2563510. · Zbl 1406.91463
[39] Gulisashvili, A.; Horvath, B.; Jacquier, A., On the probability of hitting the boundary of a Brownian motion on the SABR plane, Electronic Communications in Probability, 21, 75, 1-13, (2016) · Zbl 1384.60090
[40] Gulisashvili, A.; Laurence, P., The Heston Riemannian distance function, Journal de Mathématiques Pures et Appliquées, 101, 303-329, (2014) · Zbl 1312.91097
[41] Hagan, P.; Kumar, D.; Lesniewski, A.; Woodward, D., Managing smile risk, The Best of Wilmott, 1, 249-296, (2002)
[42] Hagan, P.; Kumar, D.; Lesniewski, A.; Woodward, D., Arbitrage-free SABR, Wilmott, 2014, 69, 60-75, (2014)
[43] Hagan, P.; Lesniewski, A.; Woodward, D.; Friz, P.; Gatheral, J.; Gulisashvili, A.; Jacquier, A.; Teichmann, J., Large Deviations and Asymptotic Methods in Finance., 110, Probability distribution in the SABR model of stochastic volatility, (2015), Springer, Berlin
[44] Hansen, E.; Ostermann, A., Exponential splitting for unbounded operators, Mathematics of Computation, 78, 267, 1485-1496, (2009) · Zbl 1198.65185
[45] Henry-Labordère, P., Analysis Geometry and Modelling in Finance: Advanced Methods in Option Pricing., (2008), Chapman & Hall/CRC
[46] Henry-Labordère, P.; Friz, P.; Gatheral, J.; Gulisashvili, A.; Jacquier, A.; Teichmann, J., Large Deviations and Asymptotic Methods in Finance., 110, Unifying the BGM and SABR Models: A short ride in hyperbolic geometry, (2015), Springer, Berlin
[47] Hilber, N.; Reichmann, O.; Schwab, C.; Winter, C., Computational Methods for Quantitative Finance: Finite Element Methods for Derivative Pricing., (2013), Springer Finance, Berlin · Zbl 1275.91005
[48] Hino, M.; Ramírez, J. A., Small-time Gaussian behavior of symmetric diffusion semi-groups, The Annals of Probability, 31, 3, 1254-1295, (2003) · Zbl 1085.31008
[49] Hobson, D., Comparison results for stochastic volatility models via coupling, Finance and Stochastics, 14, 129-152, (2010) · Zbl 1224.91193
[50] Hsu, E., Stochastic Analysis on Manifolds., (2002), American Mathematical Society
[51] O. Islah (2009) Solving SABR in exact form and unifying it with LIBOR market model, Preprint, papers.ssrn.com/sol3/papers.cfm?abstract-id=1489428.
[52] Jeanblanc, M.; Yor, M.; Chesney, M., Mathematical Methods for Financial Markets., (2009), Springer Finance, Berlin · Zbl 1205.91003
[53] Jerison, D.; Sánchez-Calle, A., Complex Analysis III, 1277, Subelliptic, second order differential operators, 46-77, (1987)
[54] Kallenberg, O., Foundations of Modern Probability, Probability and Its Applications, (2002), Springer-Verlag, New York · Zbl 0996.60001
[55] Kallsen, J.; Shiryaev, A. N., Time-change representation of stochastic integrals, Theory of Probability and Its Applications, 46, 3, 522-528, (2000) · Zbl 1034.60055
[56] Léandre, R., Intègration dans la fibre associée à une diffusion dégénérée, Probability Theory and Related Fields, 76, 341-358, (1987) · Zbl 0611.60051
[57] Léandre, R., Majoration en temps petit de la densité d’une diffusion dégénérée, Probability Theory and Related Fields, 74, 289-294, (1987) · Zbl 0587.60073
[58] Leandre, R., Minoration en temps petit de la densité d’une diffusion dégénérée, Journal of Functional Analysis, 74, 399-414, (1987) · Zbl 0637.58034
[59] Lee, J. M., Riemannian Manifolds: An Introduction to Curvature., (1997), Springer, Berlin · Zbl 0905.53001
[60] Lee, J. M., Introduction to Smooth Manifolds., (2003), Springer, Berlin
[61] Lee, R. W., The moment formula for implied volatility at extreme strikes, Mathematical Finance, 14, 469-480, (2004) · Zbl 1134.91443
[62] Mijatović, A.; Pistorius, M., On additive time-changes of Feller processes, Progress in Analysis and Its Applications, Proc. 7th International Isaac Congress., 431-437, (2009), Imperial College London, UK · Zbl 1273.60094
[63] Molchanov, S., Diffusion processes and Riemannian geometry, Russian Mathematical Surveys, 30, 1-63, (1975) · Zbl 0315.53026
[64] Norris, J. R., Small time asymptotics for heat kernels with measurable coefficients, Comptes Renders de l’ Académie des Sciences Seriees I, 322, 339-344, (1996) · Zbl 0846.35054
[65] J. Obłój (2008) Fine-tune your smile: Correction to Hagan et al., Wilmott Magazine. May, 2008. https://arxiv.org/pdf/0708.0998.pdf.
[66] Paulot, L.; Friz, P.; Gatheral, J.; Gulisashvili, A.; Jacquier, A.; Teichmann, J., Large Deviations and Asymptotic Methods in Finance., 110, Asymptotic implied volatility at the second order with application to the SABR model, 37-70, (2015)
[67] Protter, P., Stochastic Integration and Differential Equations., (2004), Springer, Berlin · Zbl 1041.60005
[68] Röckner, M.; Sobol, Z., Kolmogorov equations in infinite dimensions: well-posedness and regularity of solutions, with applications to stochastic generalized Burgers equations, The Annals of Probability, 34, 2, 663-727, (2006) · Zbl 1106.35127
[69] Röckner, M.; Wielens, N.; Albeverio, S., Infinite Dimensional Analysis and Stochastic Processes., 119-144, Dirichlet forms-closability and change of speed measure, (1985), Pitman, Boston London Melbourne · Zbl 0573.31005
[70] Rogers, L. C. G.; Williams, D., Diffusions, Markov Processes and Martingales, 2, (2000), Cambridge Mathematical Library, Itō Calculus · Zbl 0949.60003
[71] Sidorova, N. A.; Wittich, O.; Blath, J.; Mörters, P.; Scheutzow, M., Trends in stochastic analysis: a Festschrift in honour of Heinrich von Weizsäcker, 353, 123-158, (2009), Cambridge University Press, Cambridge
[72] Sturm, K.-T., Analysis on local Dirichlet spaces. I. recurrence, conservativeness and \(L^p\)-Liouville properties, Journal Fürdiereine und angewandte Mathematik, 456, 173-196, (1994) · Zbl 0806.53041
[73] Sturm, K.-T., On the geometry defined by Dirichlet forms, Progress in Probability, 36, 231-242, (1995) · Zbl 0834.58039
[74] Sturm, K.-T., Is a diffusion process determined by its intrinsic metric?, Chaos, Solitions & Fractals, 8, 11, 1855-1866, (1997) · Zbl 0939.58032
[75] Sturm, K.-T.; Jost, J.; Kendall, W.; Mosco, U.; Röckner, M.; Sturm, K.-T., New Directions in Dirichlet Forms., 9, The geometric aspect of Dirichlet forms, (1998)
[76] ter Elst, A. F. M.; Robinson, D.; Sikora, A., Dirichlet Forms and Degenerate Elliptic Operators., (2006), Birkhäuser, Basel · Zbl 1370.35145
[77] ter Elst, A. F. M.; Robinson, D.; Sikora, A., Second-order operators with degenerate coefficients, Proceedings of the London Mathematical Society, 3, 299-328, (2007) · Zbl 1173.35039
[78] ter Elst, A. F. M.; Robinson, D.; Sikora, A., Small time asymptotics of diffusion processes, Journal of Evolution Equations, 7, 79-112, (2007) · Zbl 1113.60085
[79] van Casteren, J. A., Series on Concrete and Applicable Mathematics, 12, Markov processes, feller semigroups and evolution equations, (2011) · Zbl 1215.60002
[80] Varadhan, S., Diffusion processes over a small time interval, Communication on Pure and Applied Mathematics, 20, 659-685, (1967) · Zbl 0278.60051
[81] Veraart, A.; Winkel, M.; Cont, R., time-change. Encyclopedia of Quantitative Finance, 1812-1816, (2010), Wiley, New York
[82] Volkonskii, V., Random time-changes in strong Markov processes, Theory of Probability and Its Applications, 3, 310-326, (1958)
[83] Walsh, J., Some remarks on teh Feller property, Ann. of Math. Statistics, 41, 1672-1683, (1970) · Zbl 0216.21404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.